# SDR KCSA2017053107

- Difficulty date: May 31, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N402KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34017
- Aircraft time: 40,399 hours, 7,792 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Condition: Dirty
- Location: Nr 3 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE FIRE LOOP A AND B STATUS MESSAGES. INSPECTED THE ENGINE FIRE LOOPS, FOUND SILVER MIGRATION. CLEANED FIRE LOOP CERAMIC HEADERS IAW CMM 26-10-65. PERFORMED RESISTANCE CHECK, NO DEFECTS NOTED. PERFORMED SYSTEM OPERATIONS CHECK IAW MM 26-11-00. NO DEFECTS NOTED.
